# SDR FDEA201302220414

- Difficulty date: February 22, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 66,145 hours, 11,266 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114521
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT LONGERON SPLICE 39L BETWEEN BS 5-113 AND 1541, FOUND CRACKED.  REMOVED AND REPLACED WITH NEW, FABRICATED LONGERON SPLICE IAW SRM 51-33-01 REVISION 51 & DRAWING A5A7114 REVISION J. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 116.
